An operator theoretic approach to stochastic flows on manifolds
Séminaire de probabilités de Strasbourg, Volume 26 (1992), p. 514-532
@article{SPS_1992__26__514_0,
     author = {Applebaum, Dave},
     title = {An operator theoretic approach to stochastic flows on manifolds},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {26},
     year = {1992},
     pages = {514-532},
     zbl = {0791.58107},
     mrnumber = {1232015},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1992__26__514_0}
}
Applebaum, David. An operator theoretic approach to stochastic flows on manifolds. Séminaire de probabilités de Strasbourg, Volume 26 (1992) pp. 514-532. http://www.numdam.org/item/SPS_1992__26__514_0/

[AMR] R. Abraham, J.E. Marsden, T. Ratiu, Manifolds, Tensor Analysis and Applications, Addison - Wesley (1983), Springer Verlag (1988)

[Acc] L. Accardi, Nonrelativistic Quantum Mechanics as a Noncommutative Markof Process, Adv. Math. 20, 329-66 (1976) | MR 484170 | Zbl 0367.60119

[AFL] L. Accardi, A. Frigerio, J.T. Lewis, Quantum Stochastic Processes, Publ. Res. Inst. Math. Sci. Kyoto 18, 94-133 (1982) | MR 660823 | Zbl 0498.60099

[App 1] D. Applebaum, Towards a Quantum Theory of Classical Diffusions on Riemannian Manifolds, to appear in proceedings of Trento conference on Quantum Probability, Kluwer (1991) | MR 1149821

[App 2] D. Applebaum, Stochastic Flows of Diffeomorphisms on Manifolds Driven by Lévy Processes (preprint).

[Hud] R.L. Hudson, Algebraic Theory of Quantum Diffusions, Springer LNM 1325, 113-25 (1988). | MR 960162 | Zbl 0654.60049

[HuPa] R.L. Hudson, K.R. Parthasarathy, Quantum Ito's Formula and Stochastic Evolution, Commun. Math. Phys. 93, 301-23 (1984) | MR 745686 | Zbl 0546.60058

[IkWa] N. Ikeda, S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North Holland/Kodansha (1981) | MR 637061 | Zbl 0495.60005

[Kun 1] H. Kunita, Lectures on Stochastic Flows and Applications, Tata Institute/Springer-Verlag (1986) | MR 867686 | Zbl 0625.60073

[Kun 2] H. Kunita, Stochastic Flows and Stochastic Differential Equations, C U P (1990) | MR 1070361 | Zbl 0743.60052

[Mey 1] P.A. Meyer, Elements de Probabilites Quantiques, Seminaire de Probabilites XX (Springer LNM 1204), 186-312 (1986) | Numdam | MR 942022 | Zbl 0604.60001

[Mey 2] P.A. Meyer, Diffusions Quantiques, d'apres Evans-Hudson, Strasbourg preprint (1989)

[ReSi] M. Reed, B. Simon, Methods of Mathematical Physics, I Functional Analysis (1980), II, Fourier Analysis, Self-Adjointness (1975), Academic Press | MR 751959

[Var] V.S. Varadarajan, Probability in Physics and a Theorem on Simultaneous Observability, Commun. Pure Appl. Maths 15 189-217 (1962) | MR 163616 | Zbl 0109.44705